# SDR CALA2025073107121

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 53,484 hours, 19,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL THROUGHOUT CABIN AT DECENT. WENT AWAY O N ITS OWN AFTER FEW MIN. REF FIM 21-00 TASK 806. INSPECTED CABIN IFE EQUIPMENT, NO DEFECTS NOTED. RAN BOTH ENGINES AND PACKS, NO ABNORMAL SMELLS DETECTED. ACFT OK TO CONT.
